MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0340
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Synovitis (2094); Osteolysis (2377); Swelling/ Edema (4577)
Date of Event 06/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 02-012-45-4050 - lgc tibial fit tray cem sz 4f / 5t (b)(6); 13a2101 - cemex system fast genta 70g (b)(6); 200-02-38 - three peg patella 38mm (b)(6); 201-78-81 - 3"" trocar, mod.Hex 2pk (b)(6); 201-78-89 - 3"" drill bit, mod.Hex 2 pack (b)(6); 203-96-42 - 11-4132 non exactech sys 6 90x13/21x1.19 (b)(6); 203-96-42 - 11-4132 non exactech sys 6 90x13/21x1.19 (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported via legal documentation approximately 65 months after a right total knee replacement, the patient underwent a revision procedure to address swelling, synovitis and loosening of the femoral and prosthesis wear.A revision operative report was provided.Post operative diagnosis noted failed loose right total knee, severe osteolysis with complete loss of the posterior femoral condyles and significant loss in the proximal tibia.Patient's femoral component was loose and advanced osteolysis present from polyethylene wear.No surgical or medical interventions were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d.The revision reported was likely the result of both prosthesis wear and loosening of the femoral component.The prosthesis wear was likely the combination of malalignment between the femoral and tibial components, third body wear, patient-related conditions, or any combination of these possibilities.The aseptic (non-infected) femoral loosening was likely the result of an insufficient bond between the femoral component and the bone.Additionally, a contributing factor to the severe wear and delamination may have been the result of being packaged in a non-conforming vacuum bag for more than five years.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21458640
Report Number1038671-2025-01195
Device Sequence Number12673055
Product Code JWH
UDI-Device Identifier10885862001252
UDI-Public10885862001252
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2021
Device Catalogue Number02-010-01-0340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR
Patient SexMale